MedElevator Войти в исследования
← Поиск публикаций
Indian journal of pharmacology · 2016

Carbamazepine-induced dystonia in an adolescent.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bansal Shwetank, Gill Manpreet, Bhasin Chhavi

Аннотация

Dystonia is sustained muscle contraction, which may be primary or secondary to other causes. Drugs comprise one of the most important causes for the secondary dystonia, the usual mechanism being a dopaminergic blockade. There are very few reports describing dystonia resulting from carbamazepine (CBZ) administration. In this case report, a 16-year-old male with mental retardation and seizure disorder developed dystonia at therapeutic blood levels of CBZ.

Предметные рубрики MeSH